arrow
Volume 10, Number 1
Previous Issue Next Issue

Ren-Cang Li

J. Comp. Math., 10 (1992), pp. 1-20.

Preview Full PDF 957 8997 Abstract

Qing-Min Yang

J. Comp. Math., 10 (1992), pp. 21-28.

Preview Full PDF 917 9007 Abstract

Shu-Guang Yang & Jian-Wen Liao

J. Comp. Math., 10 (1992), pp. 29-38.

Preview Full PDF 1053 9084 Abstract

Quan Zheng & Ming-You Huang

J. Comp. Math., 10 (1992), pp. 39-56.

Preview Full PDF 927 9059 Abstract

Huo-De Han, V. P. ll’in, R.B. Kellogg & Yuan Wei

J. Comp. Math., 10 (1992), pp. 57-76.

Preview Full PDF 915 10223 Abstract

Ping-Qi Pan

J. Comp. Math., 10 (1992), pp. 77-92.

Preview Full PDF 965 9022 Abstract

Shu-Fang Xu

J. Comp. Math., 10 (1992), pp. 93-97.

Preview Full PDF 919 8934 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard